Program Schedule

General Conference 2016 Schedule (tentative)

Wednesday, 29 June – Saturday, 2 July

Pre-Conference Institutes

Saturday, 2 July

12:00 – Registration Opens

Sunday, 3 July

8:00am – 8:00pmRegistration and Hospitality Desk Open
9:00-10:00amWorship with Rev. Elder Freda Smith
3:00pm – 4:30pmVolunteer Orientation
8:00pm – 9:30pmSpecial Event: Concert with Bobbie Jo Valentine

Monday, 4 July – Conference Begins!

7:00am – 8:00amBreakfast on your own
8:00am – 7:00pmRegistration and Info Desk
9:00am – 5:00pmChildren and Youth Programs
10:00am – 12:00pmOpening Plenary with Keynote Speaker
Ani Zonneveld and Welcome
12:00pm – 1:00pmLunch on your own
1:00pm – 5:00pmBusiness Forum
1:30pm – 10:00pmEXPO Opens
6:00pm – 7:00pmDinner on your own
7:30pm – 9:00pmOpening Worship
9:00pm – 10:00pmOpening Reception
9:30pm – 11:00pmAffinity Groups

 

Tuesday, 5 July

7:00am – 8:00amBreakfast on your own
12 Step Meeting
Yoga
7:30am – 8:15pmOlder Adults Affinity Group
7:30am – 8:15pmGlobal Readings of the Bible
 8:00am – 5:30pmChildren and Youth Programs
8:00am – 7:00pmRegistration and Hospitality Desk Open
Expo Open
8:30am – 9:30amMorning Worship
10:15am – 12:00pmBusiness Meeting
11:00am – 11:25amPop Topic
11:30am – 11:55amPop Topic
12:00pm – 1:30pmLunch Break (on your own)
1:30pm – 5:00pmBusiness Meeting
1:30pm – 4:25pmPop Topics in 25 minute sessions
5:00pm – 6:00pmPress Conference
5:30pm – 7:00pmDinner Break (on your own)
7:00pm – 8:30pmEvening Worship
9:00pm – 10:30pmEvening Event: Vickie Shaw
9:00pm – 10:30pm Affinity Groups

 

Wednesday, 6 July

7:00am – 8:00amBreakfast on you own
12 Step Meeting
Yoga
7:30am – 8:15amGlobal Readings of the Bible
 8:00am – 2:00pmRegistration and Hospitality Desk Open
EXPO open
8:00am – 2:00pmChildren and Youth Programs
8:30am – 9:30amMorning Worship
10:00am – 11:00amCelebrating Rev. Nancy Wilson’s Retirement
11:15pm – 12:45pmHuman Rights Plenary with Mariela Castro
1:00pm – 7:00pmFREE TIME
7:00pm – 8:30pmEvening Worship
9:30pm – 11:00pmEvening Event: Film Screening, Upstairs Inferno

Thursday, 7 July

7:00am – 8:00amBreakfast on your own
12 Step Meeting
Yoga
8:00am – 5:00pmChildren and Youth Programs
8:00am – 7:00pmRegistration and Info Desk
EXPO Open
8:30am – 9:15amBible Study
9:30am – 10:30amMorning Worship
11:00am – 12:45amPlenary Session with Jennifer Finney Boylan (book signing to follow)
12:30pm – 2:00pmLunch on your own
2:00pm-3:30pmWorkshops (90 minute sessions)
2:00pm-5:25pmPop Topics (25 minute sessions)
4:00pm-5:30pmWorkshops (90 minute sessions)
5:30pm – 6:30pmDinner Break (on your own)
6:30pm – 8:00pmEvening Worship
8:15-10:00pmModerator’s Circle Reception (by invitation)
 9:00pm – 10:30pm Special Event: Jade Estrada

 

Friday, 8 July

7:00am – 8:00amBreakfast on your own
12 Step Meeting, Yoga
 8:00am – 5:00pmChildren and Youth Programs
8:00am – 3:00pmRegistration and Hospitality Desk Open
Resource EXPO
 8:15am – 9:00amBible Study
9:30am – 10:30amMorning Worship
11:00am-5:30pmDay-Long Institute with Rev. Don Eastman

11:00am – 12:30am

 

Workshops (90 minute sessions)

11:00am – 12:25pmPop Topics (25 minute sessions)
12:30pm – 1:30pmLunch Break (on your own)
1:30pm – 3:00pmWorkshops (90 minute sessions)
1:30pm – 3:25pmPop Topic (25 minute sessions)
3:30pm – 5:00pmWorkshops (90 minute sessions)
3:30pm – 5:25pmPop Topics (25 minute sessions)
5:00pm – 6:30pmDinner Break (on your own)
6:30pm – 8:00pmClosing Worship
8:00pm – 9:00pmClosing Reception Dance Party &
Celebration with New Moderator